# SDR DALA14033506313

- Difficulty date: May 23, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 64,337 hours, 8,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT INOPERATIVE ON LT WING &  RT WING.  REPLACED POWER SUPPLY M7920. CHECKED NORMAL.
